# SDR ASOA2012091702224

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 26,100 hours, 23,385 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DOES NOT OPEN FULLY.  R & R PASSENGER DOOR POWER ASSIST MOTOR IAW AMM 52-11-08.  PERFORMED OPS CHECKS OF THE PWR DOOR ASSIST IAW AMM 52-11-08-720-802.  NO DEFECTS NOTED DEFER CLEARED PLACARD REMOVED.  SDR CLOSED.
